MAUDE Adverse Event Report: ROCHE DIAGNOSTICS cobas pro integrated solutions; Analyzer, chemistry (photometric, discrete), for clinical use

ROCHE DIAGNOSTICS cobas pro integrated solutions; Analyzer, chemistry (photometric, discrete), for clinical use
Catalog Number 09502971001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results for 4 patient samples on a cobas c 703 analytical unit.Sample 1: the initial result was 5.08 mg/dl, and the repeated result was 0.64 mg/dl.Sample 2: on (b)(6) 2026, the initial result was 5.77 mg/dl, and the repeated result was 0.35 mg/dl.Sample 3 on (b)(6) 2026, the initial result was 4.68 mg/dl, and the repeated result was 1.18 mg/dl.Sample 4 on (b)(6) 2026, the initial result was 4.53 mg/dl, and the repeated result was 0.97 mg/dl.
 
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number is (b)(6).The investigation is ongoing.

Brand Name
cobas pro integrated solutions
Common Device Name
Analyzer, chemistry (photometric, discrete), for clinical use
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key25690822
Report Number1823260-2026-02666
Device Sequence Number18593017
Product Code JFY
UDI-Device Identifier07613336200544
UDI-Public07613336200544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09502971001
Device Lot Number93730901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown